# SDR AWXA200600123

- Difficulty date: January 20, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 73,666 hours, 28,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8 DAY DISCOVERED EMERGENCY EXIT LIGHT AT ROW 27 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY AND POWER SUPPLY, OPS CHECKS WERE GOOD, BATTERY; PN 2013-1A; MFG RADIANT ILLUM; SN UNK.
